# SDR RAIA00703038

- Difficulty date: March 17, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 15,640 hours, 13,877 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Condition: Dirty
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT NR 5571 - STL - NR 1 ENGINE WILL NOT START.  MAINTENANCE CLEANED CONNECTOR TO ENGINE START CONTROL VALVE, OPS CHECK GOOD.
